# SDR AALA20101222TUL01

- Difficulty date: December 21, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- Aircraft time: 45,476 hours, 22,180 cycles
- Engine: Pwa JT8D219
- Engine time: 3,750 hours, 1,795 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

BHM INFLIGHT DFW-ATL - CREW REPORTED RIGHT ENGINE OIL TEMP INDICATION CLIMBED IN EXCESS OF 190 DEGREES.  RIGHT ENGINE WAS SHUTDOWN IN FLIGHT (SINGLE ENGINE TIME 13 MINUTES).  EMERGENCY DECLARED FLIGHT DIVERTED BHM LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT BHM ON 12/24/2010.  SYSTEM GROUND CHECK NORMAL OPERATION.
